Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On harmonic functions and the Schwarz lemma


Authors: David Kalaj and Matti Vuorinen
Journal: Proc. Amer. Math. Soc. 140 (2012), 161-165
MSC (2010): Primary 31C05; Secondary 30A10
Published electronically: May 2, 2011
MathSciNet review: 2833528
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the Schwarz lemma for harmonic functions and prove sharp versions for the cases of real harmonic functions and the norm of harmonic mappings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 31C05, 30A10

Retrieve articles in all journals with MSC (2010): 31C05, 30A10


Additional Information

David Kalaj
Affiliation: Faculty of Natural Sciences and Mathematics, University of Montenegro, Cetinjski put b.b., 81000 Podgorica, Montenegro
Email: davidk@t-com.me

Matti Vuorinen
Affiliation: Department of Mathematics, University of Turku, 20014 Turku, Finland
Email: vuorinen@utu.fi

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10914-6
PII: S 0002-9939(2011)10914-6
Keywords: Harmonic functions, hyperbolic metric, unit disk
Received by editor(s): October 23, 2010
Published electronically: May 2, 2011
Communicated by: Richard Rochberg
Article copyright: © Copyright 2011 American Mathematical Society